Anti-Depressant Side Effects

Discussion in 'Therapy and Medication' started by Rammingstone, Apr 1, 2008.

  1. Rammingstone

    Rammingstone Member

    A few years back, I was taking anti-depressant meds. Can't remember the name of the drug, but I do remember that it had an unpleasant side effect. It completely killed my sex drive. I couldn't get an was just...dead.

    Lack of sex is a MAJOR contributing factor as to why I'm depressed in the first place. What the hell's the point of a medication that that makes me happier and more outgoing but takes away my sex drive?

    You get feeling good about yourself, start attracting some women, maybe start dating, things get hot and heavy, and noodle can't come out to play, and the girl's out of there faster than Mexican food.

    I stopped taking this med after a month. I prefered the pleasure of 'self medicating' myself as opposed to being a zombie.

    Anyone know of any meds that DON'T have this side effect?
  2. faeriegirl

    faeriegirl Active Member

    As far as anti depressants? Wellbutrin is supposed to have the lowest risk of sexual side effects of all the a/d's
  3. dazzle11215

    dazzle11215 Staff Alumni

  4. iracund

    iracund Antiquities Friend

    if you have any inclination to seize, it's not likely to be the medication for you. same if you have an eating disorder or any other condition that lowers your seizure threshold.